# SDR AALA960868

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N647AM
- Make and model: Boeing 757223
- Aircraft serial: 24605
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 146N62015
- Condition: Gouged
- Location: L-4 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND L-4 DOOR PAN HAS GOUGE BLENDED BEYOND SRM LIMITS.  PER MRB 757-844.  (M)
